# SDR AALA201705119017

- Difficulty date: May 3, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537131800401
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON HINGE FITTING NR 7 BEARING AT RIB 11 ON VERTICAL STABILIZER. REPLACED HINGE FITTING PER SRM A319 51-72-11.
